DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Engineering >
College of Engineering >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/13135

Title: Decomposition approach for a problem of lot-sizing and sequencing under uncertainties
Authors: Dolgui, A
Le vin, G.,
Louly, M.-A.
Keywords: Decomposition; Lot-sizing; Sequencing; Uncertainties
Issue Date: 2005
Publisher: Taylor & Francis.
Citation: International Journal of Computer Integrated Manufacturing, 18 (5), pp. 376-385.
Abstract: The paper addresses a problem of optimal lot-sizing and sequencing of manufacturing items for production lines. The following factors are taken into account: processing times, set-up times, random machine breakdowns and rejects. The goal is to maximize the probability of a desired output for a given period. A mathematical model of the problem and an optimization approach are discussed. This approach is based on the decomposition of the initial problem in three sub-problems: an enumeration, a travelling salesman problem and a knapsack problem. An iterative optimization procedure is proposed, based on this decomposition.
URI: http://hdl.handle.net/123456789/13135
ISSN: 0951192X
Appears in Collections:College of Engineering

Files in This Item:

File Description SizeFormat
14.doc56 kBMicrosoft WordView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback